# SDR SIMA20170201005

- Difficulty date: February 1, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,493 hours, 28,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 14523958001
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR  FWD LWR STOP BACK UP STRUCTURE BRACKET HAS CRACK. REMOVED AND REPLACED SERVICE DOOR FWD LWR BEAM IAW SRM 51-40-02.
